# SDR RAIA00603046

- Difficulty date: March 22, 2006
- Submitted: March 25, 2006
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 19,841 hours, 21,823 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 5467 - STL - EMERGENCY LIGHTS AT ROWS 1 AND 2 INOP.  MAINTENANCE RESEATED CONNECTOR TO STRIP.
